Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 2, 2007, 3:34 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 3:34 AM MST (10:34 UTC)
- Expired
- Dec 2, 2007, 12:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 021034 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 AM MST SUN DEC 2 2007 ...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE THIS MORNING OVER THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS... NMZ004-005-010-011-016-017-026-021900- /O.NEW.KABQ.WI.Y.0028.071202T1034Z-071202T1900Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... CARRIZOZO...RUIDOSO 334 AM MST SUN DEC 2 2007 ...WIND ADVISORY IN EFFECT UNTIL NOON MST TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY FOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS. STRONG WEST TO NORTHWEST WINDS ALOFT...COMBINED WITH AN AREA OF SURFACE LOW PRESSURE DEVELOPING OVER THE TEXAS PANHANDLE...WILL RESULT IN STRONG AND GUSTY WEST TO NORTHWEST WINDS OVER THE ADVISORY AREA THIS MORNING. SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH ARE POSSIBLE. THE WIND SHOULD BE TAPERING OFF DURING THE AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
1 follow-up statement
000 WWUS75 KABQ 021905 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1205 PM MST SUN DEC 2 2007 NMZ004-005-010-011-016-017-026-022015- /O.EXP.KABQ.WI.Y.0028.000000T0000Z-071202T1900Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... CARRIZOZO...RUIDOSO 1205 PM MST SUN DEC 2 2007 ...WIND ADVISORY WILL EXPIRE AT NOON MST TODAY... THE WIND ADVISORY EARLIER IN EFFECT FOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS TO THE EAST WILL EXPIRE AT NOON MST TODAY. STRONG WINDS OF EARLIER THIS MORNING HAVE DIMINISHED IN MUCH OF THE ADVISORY AREA...BUT SOME LOCATIONS BELOW PASSES AND GAPS IN THE CENTRAL MOUNTAIN CHAIN WILL STILL EXPERIENCE SUSTAINED WEST AND NORTHWEST WINDS BETWEEN 20 AND 35 MPH WITH OCCASIONAL GUSTS TO 40 OR 45 MPH. THE BULK OF THE AREA CAN EXPECT WINDS OF 15 TO 25 MPH WITH THE OCCASIONAL GUST TO 30 OR 35 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 2, 3:00 AM MST, 34 minutes earlier.
Area forecast discussion, Dec 2, 3:00 AM MST, 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST SUN DEC 2 2007 .DISCUSSION... WILL HOIST WIND ADVISORY FOR DOWNSLOPE AREAS ALONG CENTRAL MOUNTAIN CHAIN THROUGH THE MORNING. WITH A CONTINUED WEST TO NORTHWEST SURFACE GRADIENT...UPPER JET CROSSING THE REGION AND RECENT LARGE SURFACE PRESSURE RISES...FAVORED LOCALES WILL LIKELY BLOW DURING THE MORNING BEFORE INDICATIONS ARE THE WIND SHOULD START TO SLACK OFF. NORTHWEST PLATEAU AND OTHER SPOTS OVER WESTERN NEW MEXICO WHICH TEND TO BLOW AS GRADIENT BECOMES NORTHWEST MAY BE CLOSE TO WIND ADVISORY BRIEFLY BUT MOS GUIDANCE NOT ENTHUSIASTIC FOR MUCH WIND AT ALL. WILL ALLOW WINTER STORM WARNING TO EXPIRE AS SCHEDULED. RESIDUAL SNOW SHOWERS/FLURRIES MAY PERSIST DURING THE MORNING BUT DON/T EXPECT SIGNIFICANT SNOWFALL AMOUNTS. ENOUGH LINGERING MOISTURE IN THE SOUTH FOR A SLIGHT CHANCE FOR A SHOWER THIS MORNING. ON MONDAY UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST. A WEAK SURFACE BOUNDARY COULD AFFECT THE EASTERN PLAINS LATE TUESDAY/EARLY WEDNESDAY...AND WINDS MAY START TO INCREASE WEDNESDAY AND MORE SO THURSDAY AS NORTHWEST WINDS ALOFT STRENGTHEN. THURSDAY COULD BE RATHER WINDY IN ADVANCE OF A COLD FRONT WHICH DROPS INTO NORTHEAST NEW MEXICO THURSDAY NIGHT. THEREAFTER...ANOTHER STORM SYSTEM DEVELOPS TO OUR WEST...IT MAY OR MAY NOT BE CLOSE ENOUGH TO AFFECT NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 21 50 20 / 10 0 0 0 GALLUP.......................... 45 13 54 14 / 5 0 0 0 GRANTS.......................... 46 11 53 16 / 5 0 0 0 GLENWOOD........................ 58 26 65 26 / 10 0 0 0 CHAMA........................... 37 11 45 16 / 20 0 0 0 LOS ALAMOS...................... 47 23 54 28 / 10 0 0 0 RED RIVER....................... 37 5 43 13 / 20 0 0 0 TAOS............................ 44 9 53 14 / 20 0 0 0 SANTA FE........................ 45 19 53 24 / 10 0 0 0 SANTA FE AIRPORT................ 47 23 52 27 / 10 0 0 0 ESPANOLA........................ 51 19 52 22 / 10 0 0 0 ALBUQUERQUE HEIGHTS............. 51 29 55 33 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 52 23 55 28 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 47 25 54 30 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 52 28 55 30 / 10 0 0 0 SOCORRO......................... 56 25 60 29 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 44 23 52 27 / 10 0 0 0 MORIARTY/ESTANCIA............... 50 21 57 26 / 5 0 0 0 CARRIZOZO....................... 57 25 59 33 / 10 0 0 0 RUIDOSO......................... 53 27 58 27 / 5 0 0 0 RATON........................... 50 15 59 21 / 10 0 0 0 LAS VEGAS....................... 45 24 58 31 / 5 0 0 0 ROY............................. 52 26 60 34 / 5 0 0 0 CLAYTON......................... 56 30 62 38 / 5 0 0 0 SANTA ROSA...................... 58 26 61 31 / 5 0 0 0 TUCUMCARI....................... 63 29 65 33 / 5 0 0 0 FORT SUMNER..................... 59 27 62 32 / 0 0 0 0 CLOVIS.......................... 61 31 63 32 / 5 0 0 0 PORTALES........................ 61 31 63 32 / 5 0 0 0 ROSWELL......................... 66 32 66 31 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL NOON MST TODAY FOR THE FOLLOWING ZONES...NMZ004-005-010-011-016-017-026. &&
Hazardous weather outlook, Dec 1, 11:15 AM MST, 16 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1115 AM MST SAT DEC 1 2007 NMZ001>021-026-021300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1115 AM MST SAT DEC 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT TODAY FOR HEAVY SNOWFALL ACCUMULATIONS AND BLOWING SNOW ABOVE 8000 FEET OVER THE NORTHERN MOUNTAINS. SNOW LEVELS WILL SLOWLY DROP FROM BETWEEN 8500 AND 9500 FEET THIS MORNING TO BETWEEN 7500 AND 8500 FEET THIS AFTERNOON...FALLING EVEN FURTHER TONIGHT. STORM TOTAL ACCUMULATIONS SHOULD REACH 7 TO 14 INCHES...ESPECIALLY ABOVE 8500 FEET...WITH MUCH LESS ACCUMULATION BELOW 8500 FEET. SOME ADDITIONAL SNOW ACCUMULATION IS POSSIBLE TONIGHT. STRONG AND GUSTY SOUTHWEST WINDS WILL BLOW TODAY OVER NORTH AND CENTRAL NEW MEXICO. HIGH WIND WARNINGS ARE IN EFFECT ACROSS THE EASTERN NEW MEXICO NEAR AND NORTH OF THE INTERSTATE 40 CORRIDOR AS WELL AS THE SANDIA...MANZANO AND SACRAMENTO MOUNTAINS AND THE ADJACENT HIGH PLAINS TO THE EAST. WIND ADVISORIES ARE POSTED FOR THE WESTERN MOUNTAINS...NORTHWEST PLATEAU AND THE MID AND LOWER RIO GRANDE VALLEY AND IN ADDITION THE EASTERN PLAINS SOUTH OF THE INTERSTATE 40 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 43/44
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.